Main Forums > Someone I Care About Has HIV

appetite and weight issues

(1/1)

snoofle:
hey guys its been a while and i hope all of you are well. i wanted to ask another question..ever since november, after my boyfriends mom died from wasting and he had pretty much begun his own meds on a regular regimen, he lost ALOT weight (and i know its regular to lose alot of weight in the first few months, when ones body is getting used to it) and i understand his was probably alot more bc he was in and out of the hospital until march. but now hes all better feeling, he can walk, his eyes dont give him problems anymore..he pretty much seems the same person he was a year ago, before we thought he even had HIV; the only problem is his appetite. his meds dont upset him anymore, but whenever we go out to a restaurant or something, he'll only get a small appetizer and maybe eat like 5 bites out of it..i havent seen him really eat a whole meal like he used to and this affects his weight, bc hes not gaining any. I assumed that when his body stabilized to the meds, he'd start eating again and gain alot of weight back, which hasnt happened..he probably weighs the same as me and hes 5'8, while im 5'0...so u can imagine how skinny he is. i guess im just curious as to what others have done to alleviate the entire appetite/weight thing

RapidRod:
It took me a while to gain my weight back. Some folks have trouble and smoke pot to gain weight others do it legally and are prescribed Marinol. I didn't have trouble once I started gaining weight. It has taken me two years though.

snoofle:
what about fat in your face? my boyfriend used to have really chubby cheeks and now its really sunken in..is there any way to fill that out?

RapidRod:
When he starts gaining weight.

xyahka:
Hi, My Dr prescribed me Vitamins Complex b and c and they awaken my appetite. I felt i could not stop eating

Talk to your boyfriend's Dr to see if that could help him.

All the best

Juan Carlos

Navigation

[0] Message Index

Go to full version